| Catalog Number |
650605550003 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.12 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results): 1 device: bolt / mechanical problem identified.1 device: caster / device migration.6 devices: chassis/frame / mechanical problem identified.1 device: chassis/frame / device migration.1 device: clamp / deformation problem.2 devices: fastener / device migration.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 12 malfunction events(s), where it was reported the devices experienced difficult to load/unload the cot in the ambulance.No adverse consequence or clinically relevant delay in treatment was reported.